# SDR SWIA202055180

- Difficulty date: November 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGE, UPPER FITTING SPHERICAL BEARING HAS PLAY.  C-CHECK RO 1/5/2021.  UPON FURTHER EVALUATION RUDDER HINGE UPPER FITTING WAS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE FOUND IN FITTING BEARING RACE.  REMOVED, DRILLED AND LOCATED NEW HINGE FITTING AND INSTALLED.  REF CRJ 700 SRM 51-42-21-001-001-A01, BOMBARDIER DWG AV670-21081 REV C AND DWG.  AV670-21200 REV G.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (RII).
